# SDR SWAA2023070358413

- Difficulty date: June 13, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 45,425 hours, 27,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE TO FLACKING LEVALS OF CORROSION FOUND ON UNDER SIDE OF LT. SIDE OF THE Z-CHANNEL FROM STA 807- STA 767 AT FASTENER HOLE LOCATIONS. ( MRKED ).<[01] REMOVED AND REPLACED ZEE CHANNEL ON L/H AFT CARGO COMPARTMENT PER REF. SRM 51-40-02-0G-0 AND DRAWING # 146A7502.;[02] VERIFIED STEP 1.
